# SDR CALA2013111592964

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 66,604 hours, 24,732 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW SMC06 BLUE SYSTEM CHECK FAIL PER A-CHECK JOB CARD 4-2025 STEP 23D ITEM E4.  CHECKED POWER TO SOL VLV GOOD ANOTHER VLV ON ORDER.  VERIFIED SOL VLV BAD, PART COMING FROM DEN OSTF U2694.  REPLACED HYD LEAK MAINTENANCE SWITCH IAW AWD29-19-01 PG 11, GND OPERATIONS CHECKED OKAY.
